# SDR DALA2022060103860

- Difficulty date: May 29, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 89,548 hours, 40,489 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 682 ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHTS DOOR 2L SLIDE LIGHT INOP. CORRECTIVE ACTION: OPERATED DOOR 2L SEVERAL TIMES, SLIDE LIGHT ILLUMINARED EVERYTIME, NO DISCREPANCIES NOTED, OPS CHECK NORMAL REF B757 AMM 25-66. (2255730)
